Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

If The Sides Of My Legs Turn Red Is That Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Stress making this guy turn red living in a Blue state..!..

Dr. Bob, I made big mistakes 8 or nine weeks ago when I saw a few 'sex workers'. (that was the last exposure, there was one ten weeks ago, and another woman about 12 weeks ago). I know, this practice was not smart. Hope to learn and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Bill,My response to the question you found in the archives would apply to you as well. You may "think you have HIV for sure," but I do not. Your exposure risk was minimal at best. Your symptoms are not consistent with HIV ARS and... Read more »

Is this HIV-related neuropathy?

I've been to three neurologist regarding neurological pain, itching and burning and still don't think I'm getting the correct assessment.I tested positive two plus years ago. My viral load is 30,000 and T-Cells are 455. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
From your description I doubt you have standard HIV related or drug related peripheral neuropathy. Perhaps you would benefit from seeing a good dermatologist with some HIV experience. Seeing a good dermatologist may ultimately provide some relief... Read more »

Neuropathy in legs and 3TC?

I've been positive for probably over 20 years and on meds for 8 years. Currently on atazanavir, abacavir and 3TC once a day, undetectable (for 7+ years) and CD count around 6-700. Had neuropathy when diagnosed in 1996 from HIV which declined...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
It is highly unlikely that the once daily dose of lamivudine makes any difference in the side effect profile of this drug, which is quite benign to begin with. Over the past 12 years, I have only ever encountered a single case of neuropathy that... Read more »

Neuropathy from meds?

i tested positive in 93 so far have been lucky with meds no symtoms,i started on truvada and kaletra maybe a year ago about 6 month ago i was running and my legs gave out on me i fell broke my arm,black eye and so on i've also been light headed...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. It sounds like you have a lot going on and a second opinion should probably be your next step. It is hard to know what to make of the fall 6 months ago. Could this have been a medication-related side effect or did it... Read more »
Connect With Others

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 5 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »

Not sure where to turn

Posted by Anonymous, 5 Replies
Hi everyone. I have been lurking for a couple of days and am in need of your advice, knowledge and support. Here's my story, and I will try to keep it brief.

I had an unprotected sexual encounter with a man (i am woman) of unknown status back in... Read more »

to confused re:neuropathy

Posted by uhohblita, 2 Replies
confused,
my feet started tingling from about 1 month after the "incident". this continued for a long time and kept getting worse and worse. my feet only stopped tingling if i tied my shoes really tight. i had in the back of my head it was from... Read more »

Skin Turns Red, Is This Normal?

Posted by Anonymous, 2 Replies
OK. Here's a puzzle I can't solve. First of all, my skin has become dryer. My palms especially - never been so dry. Secondly, I have transient red areas on the skin, like pressure marks, even when I don't remember exerting the pressure. They appear... Read more »